Home > Research > Publications & Outputs > Nonlinear dynamics of large fluctuations
View graph of relations

Nonlinear dynamics of large fluctuations

Research output: Contribution to journalJournal article


<mark>Journal publication date</mark>1997
<mark>Journal</mark>AIP Conference Proceedings
Number of pages6
Pages (from-to)157-162
Early online date15/05/97
<mark>Original language</mark>English


The distribution of paths for large fluctuations away from a stable state has been investigated, theoretically and by analog experiment. We have found critical broadening of the distribution of the paths coming to a cusp point representing the simplest generic singularity in the pattern of most probable (optimal) fluctuational paths in a non-equilibrium system. The critical behavior can be described by a Landau-type theory.

Bibliographic note

Copyright 1997 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics. The following article appeared in AIP Conference Proceedings, 411 (157), 1997 and may be found at http://scitation.aip.org/content/aip/proceeding/aipcp/10.1063/1.54185